# SDR SWAA2019091036701

- Difficulty date: August 29, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 56,086 hours, 27,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A83718
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD OF MOP SILL ANGLE CRACKED AT BS 293, RBL 53.  R&R ANGLE IAW EA AND SRM.
